Skip to Main content Skip to Navigation
Journal articles

A short proof of the Gaillard-Matveev theorem based on shape invariance arguments

Abstract : We propose a simple alternative proof of the Wronskian representation formula obtained by Gaillard and Matveev for the trigonometric Darboux-Poschl-Teller (TDPT) potentials. It rests on the use of singular Darboux-Backlund transformations applied to the free particle system combined to the shape invariance properties of the TDPT.
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01513420
Contributor : Lcp-A2mc Ul <>
Submitted on : Tuesday, April 25, 2017 - 10:20:19 AM
Last modification on : Tuesday, July 24, 2018 - 11:45:20 AM

Identifiers

Collections

Citation

Y. Grandati. A short proof of the Gaillard-Matveev theorem based on shape invariance arguments. Physics Letters A, Elsevier, 2014, 378 (26-27), pp.1755-1759. ⟨10.1016/j.physleta.2014.03.020⟩. ⟨hal-01513420⟩

Share

Metrics

Record views

108